MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On october 7, 2024, neotract has been made aware that ¿a patient required multiple procedures and several er visits.The procedure was standard, with four implants placed in the correct locations.The patient later presented to the er with urinary retention and subsequently returned with a hematoma.The patient was treated with a pae (prostatic artery embolization) and had to undergo surgery due to continued bleeding." additional information received on october 22, 2024, indicated that a neotract representative was informed of the event on (b)(6) 2024.The urolift procedure was performed in july, exact date was not provided.Two days post-procedure, the patient developed a pelvic hematoma.On the first night following the procedure, the patient returned to the emergency room due to urinary retention and was catheterized.The next night, the patient was readmitted with a severe pelvic hematoma.Treatment included prostatic artery embolization (pae), an open laparotomy, and a blood transfusion.The patient¿s current condition is stable.
 
Additional Manufacturer Narrative
Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Neotract, inc.Will continue to monitor and trend for reports of this nature.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key20518629
Report Number3015181082-2024-00029
Device Sequence Number7880498
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale